Alert archive / North Carolina / Gale Warnings in 2014
Gale Warning 15, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Dec 6, 2014, 11:48 PM EST. It took effect at Dec 7, 2014, 6:00 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2014, 11:48 PM EST (04:48 UTC)
- In effect from
- Dec 7, 2014, 6:00 AM EST
- Expired
- Dec 8, 2014, 3:35 AM EST
- In force
- 22 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
891 WHUS72 KILM 070448 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1148 PM EST SAT DEC 6 2014 AMZ250-252-254-256-071700- /O.UPG.KILM.GL.A.0004.141207T1100Z-141208T1100Z/ /O.NEW.KILM.GL.W.0015.141207T1100Z-141208T0500Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1148 PM EST SAT DEC 6 2014 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 35 KT...OCCASIONAL GUSTS UP 40 KT. * SEAS...5 TO 10 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ COLBY
4 follow-up statements
768 WHUS72 KILM 070818 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 318 AM EST SUN DEC 7 2014 AMZ250-252-254-256-071700- /O.EXT.KILM.GL.W.0015.141207T1100Z-141208T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 318 AM EST SUN DEC 7 2014 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS...NORTH 25 TO 35 KT...OCCASIONAL GUSTS TO 40 KT. * SEAS...4 TO 9 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 8
690 WHUS72 KILM 071632 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1132 AM EST SUN DEC 7 2014 AMZ250-252-254-256-080045- /O.CON.KILM.GL.W.0015.000000T0000Z-141208T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1132 AM EST SUN DEC 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS...NORTH 25 TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 31
386 WHUS72 KILM 080041 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 741 PM EST SUN DEC 7 2014 AMZ250-252-254-256-080845- /O.CON.KILM.GL.W.0015.000000T0000Z-141208T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 741 PM EST SUN DEC 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS...NORTH 25 TO 30 KT WITH FREQUENT GUST TO 35 KNOTS. * SEAS...5 TO 7 FEET WITH SEAS 7 TO 9 FEET 20 MILES OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 7
115 WHUS72 KILM 080835 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 335 AM EST MON DEC 8 2014 AMZ254-256-081645- /O.CAN.KILM.GL.W.0015.000000T0000Z-141208T1100Z/ /O.NEW.KILM.SC.Y.0064.141208T0835Z-141209T1100Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 335 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-081645- /O.CAN.KILM.GL.W.0015.000000T0000Z-141208T1100Z/ /O.NEW.KILM.SC.Y.0064.141208T0835Z-141209T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 335 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Dec 6, 10:00 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Dec 6, 10:00 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 PM EST SAT DEC 6 2014
.SYNOPSIS...
A COLD FRONT WILL PUSH OFF THE COAST TONIGHT...BRINGING BREEZY
NORTH WINDS AND COOL TEMPERATURES FOR SUNDAY AND MONDAY. SHOWERS
ARE EXPECTED AHEAD OF THE FRONT TONIGHT...WITH A PERIOD OF RAIN
POSSIBLE MONDAY AS LOW PRESSURE DEVELOPS ALONG THE FRONT OFFSHORE.
BELOW-NORMAL TEMPERATURES AND DRY WEATHER IS ANTICIPATED THE
REMAINDER OF NEXT WEEK AS CANADIAN HIGH PRESSURE MAINTAINS
CONTROL.
&&
.NEAR TERM /THROUGH SUNDAY/...
AS OF 945 PM SATURDAY...THE MAJORITY OF THE RAIN HAS SHIFTED OFF
THE COAST AND THE CHANCE OF SEEING ANY SIGNIFICANT PRECIPITATION
OVER LAND HAS DROPPED DRAMATICALLY. THE AXIS OF THE SHORTWAVE IS
NOW LOCATED OVER THE COAST AS SEEN IN WATER VAPOR IMAGERY. THE
SURFACE COLD FRONT HAS SHIFTED PAST KCLT AND THE WINDS BETWEEN
THE FRONT AND THE PRECIATIATION HAVE SHIFTED TO THE WEST. EXPECT
FROPA JSUT AFTER MIDNIGHT.
NORTHERLY WINDS WILL PICK UP OVERNIGHT IN THE WAKE OF FROPA...WITH
RESULTING COLD ADVECTIVE SURGE HELPING DRIVE TEMPERATURES BACK
DOWN INTO THE MID 40S BY DAYBREAK ON SUNDAY.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 300 PM SATURDAY...1045 MB ARCTIC HIGH PRESSURE OVER SOUTHERN
QUEBEC WILL CREATE BREEZY NORTH WINDS ACROSS THE EASTERN CAROLINAS
SUNDAY. GIVEN ANTICIPATED MIXING PROFILES AND 1000-2000 FOOT WIND
SPEEDS GUSTS HERE AT THE SURFACE SHOULD REACH 30 MPH. TONIGHT'S
COLD FRONT SHOULD MOVE SEVERAL HUNDRED MILES OFFSHORE BEFORE
STALLING LATE IN THE DAY. MOISTURE CAUGHT WITHIN THE FRONTAL
INVERSION BETWEEN 2000-5000 FEET AGL SHOULD RESULT IN PLENTY OF
CLOUDS EARLY IN THE DAY...GRADUALLY CLEARING AS DRIER AIR ARRIVES
ON NORTHEAST WINDS WITHIN THIS LAYER. DESPITE INCREASING SUNSHINE
HIGHS SHOULD ONLY REACH 50-55.
LOW PRESSURE WILL DEVELOP SUNDAY NIGHT ALONG THE STALLED FRONT
OFFSHORE. MODELS PAINT A VARIETY OF SCENARIOS FOR WHERE THE LOW
DEVELOPS AND HOW IT LATER MOVES. MY PREFERRED MODELS ARE THE 00Z
AND 12Z ECMWF WHICH DEVELOP THE LOW ABOUT 400 MILES SE OF CAPE
FEAR...THEN BACK IT UP TO WITHIN ABOUT 200 MILES OF SHORE MONDAY
EVENING BEFORE TURNING NORTH AND ACCELERATING INTO THE MID-
ATLANTIC REGION. THIS WILL MAINTAIN A NORTHERLY BREEZE THROUGH THE
PERIOD AND PROMISES AT LEAST A CHANCE OF RAIN MONDAY AFTERNOON &
EVENING AS SHALLOW ISENTROPIC LIFT DEVELOPS ALONG THE 295K THETA
SURFACE...APPROXIMATELY 5000-7000 FEET AGL. THIS SHOULD NOT BE A
MAJOR RAIN EVENT...ONE-TENTH OF AN INCH OR LESS IS FORECAST WITH
THE BEST POTENTIAL NORTH OF MYRTLE BEACH AND FLORENCE WHERE THE
ISENTROPIC SURFACES ARE PROGGED TO BE STEEPEST.
ANY RESIDUAL RAIN SHOULD TAPER OFF MONDAY NIGHT AS THE SURFACE
LOW MOVES NORTHWARD WELL OFF THE NC COAST. SURFACE WINDS WILL BACK
MORE NORTHWESTERLY WITH TIME BRINGING DRIER AIR INTO THE AREA.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 300 PM SATURDAY...MEDIUM RANGE GUIDANCE CONTINUES TO PAINT A RATHER
UNEVENTFUL PERIOD FROM A POP PERSPECTIVE ALBEIT COOL SCENARIO
THROUGH THE UPCOMING WEEK. A DEEP CYCLONIC FLOW ALOFT WILL DEVELOP
AS A SECONDARY TROUGH PUSHES ACROSS TUESDAY. LOW PRESSURE WILL
EVENTUALLY CUTOFF ACROSS THE NORTHEAST COAST AND BE SLOW TO
MOVE/FILL. TEMPERATURES WILL BE BELOW CLIMATOLOGY THROUGHOUT AND THE
COLD AIR WILL BE REINFORCED WEDNESDAY WITH A SECONDARY TROUGH. HIGHS
WILL REMAIN IN THE 50S JUST BARLEY WEDNESDAY. LOWS WILL BE MODERATED
EARLY BY WINDS IN THE BOUNDARY LAYER REMAINING ELEVATED. BY FRIDAY
AND SATURDAY WHEN MORE CONDUCIVE RADIATIONAL CONDITIONS DEVELOP
THERMAL PROFILES WARM SLIGHTLY. OVERALL EXPECT LOWER TO MIDDLE 30S
FOR LOWS WITH THE EXCEPTION OF A SMATTERING OF 20S WEDNESDAY MORNING
IN THE NORTHWEST ZONES.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
AS OF 00 UTC...MVFR/IFR DUE TO AREAS OF FOG AND LOW CIGS THROUGH
TONIGHT...ALONG WITH SCATTERED SHOWERS ALONG THE COAST. A COLD
FRONT WILL PUSH THROUGH THE AREA OVERNIGHT ALLOWING FOR CONDITIONS
TO IMPROVE BEHIND THE FEATURE...ALONG WITH GUSTY NORTH WINDS.
WITH LIGHT AND VARIABLE WINDS...THE INLAND TERMINALS ARE EXPERIENCE
MVFR DUE TO LOW CIGS AND PATCHY FOG WITH VFR ALONG THE COAST. LATEST
RADAR IMAGERY DEPICTS A LINE OF SHOWERS MOVING EASTWARD TOWARDS THE
COAST...WHICH WILL IMPACT THE COASTAL SITES OVER THE NEXT FEW HOURS.
AS A RESULT...ANTICIPATE CONDITIONS TO DETERIORATE TO MVFR/POSSIBLE
IFR ALONG THE COAST AS WELL. AS AN APPROACHING COLD FRONT PUSHES
ACROSS THE AREA LATER TONIGHT...A WINDSHIFT TO THE NORTH WILL OCCUR
WITH GUSTY WINDS TO AROUND 25 KTS THROUGHOUT THE REMAINDER OF THE
PERIOD. EXPECT CONDITIONS TO GRADUALLY IMPROVE TO VFR/MVFR TOWARDS
SUNDAY EVENING.
EXTENDED OUTLOOK...PERIODS OF MVFR/IFR CIGS ARE LIKELY THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. GUSTY NORTH WINDS MON BEHIND
THE COLD FRONT. BECOMING VFR DURING TUE. VFR WED THROUGH THURS.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 945 PM SATURDAY...SOUTHWEST TO WEST WINDS BETWEEN 5 AND 10
KNOTS ARE OCCURRING OVER THE WATERS THIS EVENING. AS THE
PRECIPATION MOVES WEST OF THE COAST WATERS THE WINDS WILL VEER TO
THE WEST AND WITH FROPA NORTHWEST TO WEST WINDS WILL BEGIN WITH
WIND SPEEDS UP TO 20 KTS BY DAYBREAK ON SUNDAY. SEAS WILL BUILD
TO 5 FT WELL OFFSHORE BY THEN.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 300 PM SATURDAY...LOW PRESSURE WILL DEVELOP ABOUT 400 MILES
SOUTHEAST OF CAPE FEAR SUNDAY AFTERNOON. WHILE THE LOW WILL NOT
BE TOO STRONG INITIALLY...THE PRESSURE GRADIENT BETWEEN IT AND
1045 MB ARCTIC HIGH PRESSURE OVER SOUTHERN CANADA WILL BE QUITE
PRONOUNCED. THIS WILL FEED INTO STRENGTHENING NORTHERLY LOW LEVEL
WINDS ALONG THE EASTERN SEABOARD SUNDAY AND SUNDAY NIGHT.
AS YOU MIGHT EXPECT MODELS OFFER A VARIETY OF SOLUTIONS BUT THE
BEST APPEARS TO BE THE 00Z/12Z ECMWF WHICH BRINGS THE STRONGEST
NORTHERLY WINDS ACROSS THE AREA LATE SUNDAY AFTERNOON INTO SUNDAY
NIGHT. THE POTENTIAL FOR GALE-FORCE WINDS ACROSS THE NC WATERS IS
PROBABLY BETTER THAN 50-50 AND A GALE WATCH REMAINS IN EFFECT.
ACROSS THE SC WATERS WINDS SHOULD BE A LITTLE WEAKER...BUT AFTER
COLLABORATION WITH NWS CHARLESTON WE HAVE EXTENDED THE GALE WATCH
THERE AS WELL. ACROSS OPEN WATERS INSIDE 20 MILES FROM SHORE SEAS
SHOULD BUILD TO 6-10 FEET DURING THE HEIGHT OF THE EVENT.
WIND SPEEDS SHOULD DIMINISH MONDAY AS THE PRESSURE GRADIENT
WEAKENS WITH INCREASING EASTWARD DISPLACEMENT OF THE ARCTIC HIGH
ACROSS SOUTHEASTERN CANADA. THE SURFACE LOW IS EXPECTED TO MOVE
WESTWARD TOWARD THE COAST MONDAY...TURNING NORTHWARD MONDAY EVENING
ABOUT 200 MILES EAST OF CAPE FEAR. NORTH WINDS WILL GRADUALLY BACK
MORE NORTHWESTERLY LATE MONDAY NIGHT AS THE LOW MOVES INTO THE
MID-ATLANTIC REGION.
LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 300 PM SATURDAY...ONCE AGAIN NOT THE BEST OF CONDITIONS FOR THE
MARINE COMMUNITY ALTHOUGH WINDS WILL BE LOWER WHEN COMPARED TO THE
PREVIOUS COUPLE OF DAYS IN THE FORECAST. EXPECT NORTHWEST WINDS OF
10-15 KNOTS THROUGH THE PERIOD. THERE WILL BE A SLIGHT INCREASE
EARLY WEDNESDAY MORNING TO 15-20 KNOTS AS ANOTHER SHORTWAVE DIVES
THROUGH THE LONG WAVE TROUGH KICKING UP WINDS. WINDS ON THURSDAY
WILL BE ON THE LOWER END OF THE 10-15 KNOT RANGE. SEAS WILL BE MOST
ELEVATED ACROSS THE OUTER WATERS WITH THE OFFSHORE FLOW. SMALL CRAFT
SEAS WILL LINGER TUESDAY AND WEDNESDAY BEFORE DROPPING OFF
THURSDAY.
&&
.TIDES/COASTAL FLOODING...
AS OF 300 PM SATURDAY...STRONG NORTHERLY WINDS WILL DEVELOP SUNDAY
AFTERNOON INTO MONDAY NIGHT IN THE GRADIENT BETWEEN ARCTIC HIGH
PRESSURE TO THE NORTH AND LOW PRESSURE DEVELOPING WELL OFFSHORE.
THE FULL MOON WAS TODAY SO TIDAL RANGES WILL STILL BE LARGER THAN
TYPICAL SUNDAY AND MONDAY. THE CURRENT ETSURGE MODEL INCORPORATES
A LITTLE LESS THAN ONE FOOT OF STORM SURGE INTO ITS OUTPUT WHICH
PLACES MONDAY MORNING'S HIGH TIDE ABOUT 0.40 FEET BELOW MINOR
FLOOD CRITERIA AT MYRTLE BEACH. WE WILL CONTINUE TO MONITOR TRENDS
IN PREDICTED TIDES CLOSELY AS ANY SUBTLE VEERING OF WIND DIRECTION
OR INCREASE IN WIND SPEED COULD PUSH WATER LEVELS HIGHER.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WATCH FROM 6 AM EST SUNDAY THROUGH LATE SUNDAY NIGHT FOR
AMZ250-252-254-256.
&&
NEAR TERM...DRH
SHORT TERM...TRA
LONG TERM...SHK
AVIATION...SGLHazardous weather outlook, Dec 6, 2:52 PM EST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 252 PM EST SAT DEC 6 2014 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-072000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 252 PM EST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-072000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 252 PM EST SAT DEC 6 2014 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. SMALL CRAFT ADVISORY CONDITIONS LIKELY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-072000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 252 PM EST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE TIDE IS EXPECTED TO COME WELL UP ONTO THE BEACH THROUGH THE WEEKEND. THE HIGHEST WATER LEVELS ARE EXPECTED DURING THE MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-072000- INLAND NEW HANOVER- 252 PM EST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WATER LEVELS ALONG THE LOWER CAPE FEAR RIVER ARE EXPECTED TO BE ELEVATED THROUGH THE WEEKEND AND MAY REACH COASTAL FLOOD ADVISORY CRITERIA DURING THE MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Gale Warnings in North Carolina, 2014Every gale warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.